# SDR SWAA043516

- Difficulty date: December 3, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 27,066 hours, 22,760 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND L1 DOOR EVAC SLIDE GIRT BAR FWD HOOK LOOSE.  REMOVED AND REPLACED L1 DOOR FWD HOOK PER SRM.
